# SDR 9501979997

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8933E
- Make and model: Doug DC-9-31
- Aircraft serial: 47142
- Engine: Pwa JT8D7
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Prbc Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF, A COMPRESSOR STALL OCCURRED ON NR 1 ENGINE.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  ENGINE WAS INSPECTED FOR DAMAGE, NON FOUND.  MAINTENANCE REPLACED THE PRBC AND P/D VALVES.  ENGINE WAS RUN UP AND CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
